MathSciNet Relay Station
MathSciNet bibliographic data
MR1455579 (98k:34005) 34A20 (33E30)
Becker, Peter A. Normalization integrals of orthogonal Heun functions. J. Math. Phys. 38 (1997), no. 7, 3692–3699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement